MathSciNet Relay Station
MathSciNet bibliographic data
MR1373739 53A10 (30C99)
Rosenberg, Harold Minimal surfaces of finite type. Bull. Soc. Math. France 123 (1995), no. 3, 351–359.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement